# SDR SWAA2022081629985

- Difficulty date: July 16, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 50,425 hours, 28,672 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED ON BS 277 AND STR 10R AT PASSENGER CABIN 2022-368366 / [01] REPLACED TIE CLIP LOCATED AT BS 277 S-10R WL 262.7 AT PASSENGER CABIN AND FASTENER IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. IAW DWG 141A1110 SHEET 18 REV:- SEE INDIVIDUAL SIGNOFFS BELOW.;[02] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELOW
